Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 17, NWS Green Bay, WI

November 22, 2013

NWS Green Bay, WI issued this gale warning at Nov 22, 2013, 5:54 PM CST. It took effect at Nov 23, 2013, 3:00 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 22, 2013, 5:54 PM CST (23:54 UTC)
In effect from
Nov 23, 2013, 3:00 AM CST
Expired
Nov 23, 2013, 4:00 PM CST
In force
13 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WHUS73 KGRB 222354
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
554 PM CST FRI NOV 22 2013

...GUSTY NORTHWEST WINDS AND HIGH WAVES EXPECTED TONIGHT AND
SATURDAY...

.A STRONG COLD FRONT WILL BRING GUSTY NORTHWEST AND BUILDING
WAVES AS IT MOVES THROUGH THE AREA.

LMZ521-541-230800-
/O.EXT.KGRB.SC.Y.0091.131123T0300Z-131123T0900Z/
/O.NEW.KGRB.GL.W.0017.131123T0900Z-131123T1800Z/
/O.NEW.KGRB.SC.Y.0092.131123T1800Z-131124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
554 PM CST FRI NOV 22 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 AM CST SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO NOON CST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO NOON CST SATURDAY. A
SMALL CRAFT ADVISORY IS ALSO IN EFFECT LATE THIS EVENING AND AGAIN FROM
NOON SATURDAY TO 6 AM CST SUNDAY.

* WINDS...WILL BECOME NORTHWEST 15 TO 25 KTS LATER THIS EVENING
  AND CONTINUE THROUGH SATURDAY NIGHT. A PERIOD OF HIGHER WINDS TO
  GALE FORCE ARE EXPECTED AFTER MIDNIGHT TONIGHT TIL NOON SATURDAY.

* WAVES...3 TO 5 FT...BUILDING TO 4 TO 7 FT ALONG AND NEAR DEATHS
  DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-230800-
/O.CON.KGRB.SC.Y.0091.131123T0300Z-131124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
554 PM CST FRI NOV 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST SUNDAY...

* WINDS...WILL BECOME NORTHWEST 15 TO 25 KTS LATER THIS EVENING
  AND CONTINUE THROUGH SATURDAY NIGHT. A FEW GUSTS TO 30 KTS ARE
  POSSIBLE.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
838 
WHUS73 KGRB 230330
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CST FRI NOV 22 2013

...GUSTY NORTHWEST WINDS AND HIGH WAVES EXPECTED LATE TONIGHT AND
SATURDAY...

.A STRONG COLD FRONT WILL BRING GUSTY NORTHWEST AND BUILDING
WAVES AS IT MOVES THROUGH THE AREA.

LMZ521-541-231130-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-131123T0900Z/
/O.CON.KGRB.GL.W.0017.131123T0900Z-131123T1800Z/
/O.CON.KGRB.SC.Y.0092.131123T1800Z-131124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
930 PM CST FRI NOV 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON CST
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO
6 AM CST SUNDAY...

* WINDS...WILL BECOME NORTHWEST 15 TO 25 KTS LATER THIS EVENING 
  AND CONTINUE THROUGH SATURDAY NIGHT. A PERIOD OF HIGHER WINDS 
  TO GALE FORCE ARE EXPECTED AFTER MIDNIGHT TONIGHT TIL NOON 
  SATURDAY. 

* WAVES...3 TO 5 FT...BUILDING TO 4 TO 7 FT ALONG AND NEAR 
  DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-231130-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-131124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
930 PM CST FRI NOV 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...WILL BECOME NORTHWEST 15 TO 25 KTS LATER THIS EVENING 
  AND CONTINUE THROUGH SATURDAY NIGHT. A FEW GUSTS TO 30 KTS ARE 
  POSSIBLE. 

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
795 
WHUS73 KGRB 231020
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CST SAT NOV 23 2013

...GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE TODAY...

.STRONG GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL
PRODUCE HIGH WAVES TODAY.

LMZ521-541-231830-
/O.CON.KGRB.GL.W.0017.000000T0000Z-131123T1800Z/
/O.CON.KGRB.SC.Y.0092.131123T1800Z-131124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
420 AM CST SAT NOV 23 2013

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
CST SUNDAY...

* WINDS...NORTHWEST TO 30 KTS THROUGH TONIGHT...WITH A PERIOD OF
  HIGHER WINDS TO GALE FORCE EXPECTED TIL NOON TODAY.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-231830-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-131124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
420 AM CST SAT NOV 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHWEST WIND 15 TO 25 KTS THROUGH TONIGHT WITH A FEW
  GUSTS TO 30 KTS POSSIBLE.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
941 
WHUS73 KGRB 231526
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
926 AM CST SAT NOV 23 2013

...GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE TODAY...

.STRONG GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL
PRODUCE HIGH WAVES TODAY.

LMZ521-541-232330-
/O.EXT.KGRB.GL.W.0017.000000T0000Z-131123T2200Z/
/O.EXT.KGRB.SC.Y.0092.131123T2200Z-131124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
926 AM CST SAT NOV 23 2013

...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM CST SUNDAY...

* WINDS...NORTHWEST TO 30 KTS TODAY...WITH A PERIOD OF HIGHER
  WINDS TO GALE FORCE EXPECTED THROUGH EARLY AFTERNOON.
  DIMINISHING TO 15 TO 25 KTS LATE. 

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-232330-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-131124T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
926 AM CST SAT NOV 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHWEST WIND TO 30 KTS WITH A FEW GUSTS TO 35 KTS
  POSSIBLE...DIMINISHING TO 15 TO 25 KTS LATE IN THE AFTERNOON. 

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 22, 3:04 PM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Nov 22, 3:04 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CST FRI NOV 22 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 303 PM CST FRI NOV 22 2013

AFFECTS OF A SECONDARY ARCTIC COLD FRONTAL PASSAGE...INCLUDING
LAKE EFFECT SNOW AND ASSOCIATED HEADLINES FOR VILAS COUNTY...
GUSTY NW WINDS AND COLDER TEMPERATURES...ARE THE MAIN FCST CONCERNS.

AN ARCTIC COLD FRONT EXTENDED FROM WSTRN LAKE SUPERIOR TO DULUTH
TO SW MN THIS AFTERNOON. THIS FRONT WILL MOVE SE THROUGH THE GRB
FORECAST AREA THIS EVG/VERY EARLY SAT MORNING...FOLLOWED BY
GUSTY NW WINDS AND COLDER TEMPERATURES. A BAND OF SCT SNOW SHOWERS/
OCNL FLURRIES WILL ACCOMPANY THE FRONTAL PASSAGE...AIDED BY
THE PASSAGE OF A S/W TROF. MODELS SHOW THE MOISTURE BAND ASSOC
WITH THE FRONT WEAKENING AS IT SHIFTS SE...SO MAINLY FLURRIES ARE
EXPECTED BY THE TIME IT MOVES THROUGH THE SE HALF OF THE CWA.

OF MUCH GREATER CONCERN IS INCREASING POTENTIAL FOR LAKE EFFECT
SNOW SHOWERS OVER NC WI...AND SIGNIFICANT SNOW ACCUMS OVER PARTS
OF VILAS COUNTY. LLVL WINDS TURN TO A FAVORABLE NNW TRAJECTORY
LATER THIS EVG...AND REMAIN THERE THROUGH SATURDAY. LAKE-H8
DELTA-T'S INCREASE TO AROUND 25 C...SO INSTABILITY WILL BE
EXTREME. SOME SYNOPTIC ENHANCEMENT WILL LIKELY OCCUR AS THE S/W
TROF MOVES THROUGH TONIGHT. THERE ARE A COUPLE NEGATIVE FACTORS...
INCLUDING LESS FAVORABLE CONDITIONS FOR DENDRITIC CRYSTAL GROWTH
AS THE AIR MASS GETS COLDER...AND DRIER AIR WORKING ITS WAY INTO
WSTRN LK SUP. AFTER LOOKING AT OUR LES FLOW CHARTS...THINK THAT
THIS EVENT WILL BE A SOLID ADVISORY...WITH 5-8 INCHES OF SNOW IN
NW VILAS COUNTY OVER A 30-HOUR PERIOD...AND 2-4 INCHES IN THE
SE PART OF THE COUNTY. ALREADY ISSUED A THE LES ADVISORY AT
MIDDAY...AND PLAN TO KEEP THE HEADLINES INTACT WITH THIS FCST
PACKAGE.

COLD TEMPERATURES ARE EXPECTED THROUGH SATURDAY...WITH LOWS IN
UPPER SINGLE DIGITS AND TEENS TONIGHT...AND HIGHS IN THE TEENS
TO LOWER 20S ON SATURDAY. WIND CHILLS OF ZERO TO 10 BELOW ARE
EXPECTED OVER MUCH OF THE AREA LATE TONIGHT/EARLY SATURDAY.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 303 PM CST FRI NOV 22 2013

MAIN FCST CONCERNS IN THE EXTENDED WILL BE THE TAIL END OF THE
LAKE EFFECT SNOW AND COLD TEMPERATURES ON SUNDAY.

LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO SUNDAY IN FAR NORTHERN
WISCONSIN. MAINLY LIGHT SNOW SHOWERS ARE EXPECTED...THOUGH SOME
ENHANCED FORCING AROUND 00-06Z SUN MAY LEAD TO ANOTHER QUICK
PERIOD OF MODERATE BANDS. CLOUD LAYER ISNT VERY DEEP...SO SHOULD
NOT BE AS MUCH AS THE NIGHT BEFORE WHEN CONDITIONS WERE MORE
FAVORABLE FOR HEAVY BANDS OF SNOW. LAKE EFFECT MACHINE WILL SHUT DOWN
AFTER 12Z SUNDAY WHEN WINDS TURN WEST AND DRY AIR ENGULFS THE
AREA.

COLD TEMPERATURES AGAIN ON SUNDAY AS HIGH PRESSURE FROM CANADA
SLIDES THROUGH THE REGION. LOOKING AT FRIDAY MORNING LOW TEMPS
WHERE THE CURRENT THERMAL TROUGH IS LOCATED...BELOW ZERO
READINGS FOR SATURDAY NIGHT INTO SUNDAY MORNING ARE POSSIBLE AS
THE COLDEST AIR MOVES OVER THE STATE. SUNDAY TEMPERATURES SHOULD
REBOUND NICELY AS WAA TAKES OVER...HOWEVER WITH SUCH A COLD START
IT STILL WILL BE A BELOW NORMAL DAY TEMP-WISE.

A CLIPPER SYSTEM SHOULD SWING THROUGH WITH LIGHT SNOW MONDAY.
WHILE MODELS DISAGREE WITH THE TIMING OF THE LOW PASSING TO OUR
NORTH AND THE COVERAGE OF THE PRECIP...MODEL CONSENSUS SHOWS A
SLOWING TREND WITH THE PASSAGE OF THIS FEATURE. FOLLOWED ECMWF
WHICH HAS BEEN THE MOST CONSISTENT AND SEEMS TO BE A BLEND OF THE
12Z NAM AND GFS RUNS...WHICH DELAYS THE ONSET OF PRECIP BY ABOUT 6
HOURS. WHENEVER PRECIP DOES ARRIVE...IT SHOULD REMAIN LIGHT AS
THERE IS VERY LITTLE MOISTURE FOR THE SYSTEM TO WORK WITH TO
PRODUCE SNOW.

ANOTHER COLD SHOT OUT OF CANADA ON WEDNESDAY...COMPARABLE TO THE
ONE WE WILL SEE THIS WEEKEND. OTHERWISE...SLIGHTLY BELOW NORMAL
TEMPERATURES FOR THE REST OF NEXT WEEK WITH PRECIPITATION CHANCES
CONFINED TO THE LAKE SUPERIOR SNOWBELT.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 1135 AM CST FRI NOV 22 2013

VFR CONDTIONS TO PREVAIL THIS AFTERNOON AND EARLY TONIGHT. A
SECONDARY ARCTIC COLD FRONT WILL MOVE THROUGH TONIGHT...BRINGING
NUMEROUS LAKE EFFECT SNOW SHOWERS TO NORTH CENTRAL WI...AND
FLURRIES AND SCT SNOW SHOWERS TO THE REST OF THE FORECAST AREA.
IFR/LIFR CONDITIONS ARE EXPECTED WITH THE LAKE EFFECT SNOW SHOWERS
IN VILAS COUNTY...AND SCT MVFR CONDITIONS WILL LIKELY OCCUR WITH
SNOW SHOWERS FARTHER SE. GUSTY NW WINDS WILL DEVELOP AFTER THE
COLD FRONT MOVES THROUGH.
&&

.MARINE...
ISSUED AT 303 PM CST FRI NOV 22 2013

A HIGH-END SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR STRONG NW
WINDS IN THE WAKE A SECONDARY ARCTIC COLD FRONT LATE TONIGHT
THROUGH SATURDAY NIGHT. GALE FORCE GUSTS WILL BE POSSIBLE FOR THE
DEATHS DOOR/SISTER BAY AREAS LATE TONIGHT INTO SATURDAY...SO WILL
NEED TO MONITOR FOR A POSSIBLE UPGRADE TO A GALE WARNING FOR THE
NORTHERN MARINE ZONES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
LAKE EFFECT SNOW ADVISORY UNTIL MIDNIGHT CST SATURDAY NIGHT FOR
WIZ005.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......WOLF
AVIATION.......KIECKBUSCH
MARINE.........KIECKBUSCH
Hazardous weather outlook, Nov 22, 3:09 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CST FRI NOV 22 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
309 PM CST FRI NOV 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

ARCTIC AIR POURING ACROSS LAKE SUPERIOR WILL PRODUCE LAKE EFFECT
SNOW SHOWERS IN THE LAKE SUPERIOR SNOWBELT TONIGHT. SEVERAL INCHES
OF SNOW WILL ACCUMULATE OVER VILAS COUNTY...LEADING TO HAZARDOUS
DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

LAKE EFFECT SNOW SHOWERS WILL CONTINUE IN THE LAKE SUPERIOR SNOW
BELT SATURDAY INTO SATURDAY NIGHT...AND PRODUCE ADDITIONAL
ACCUMULATIONS OVER VILAS COUNTY BEFORE ENDING SUNDAY MORNING. TOTAL
SNOWFALL ACCUMULATION OF 2 TO 4 INCHES CAN BE EXPECTED IN SOUTHEAST
VILAS COUNTY...WITH 5 TO 8 INCHES ANTICIPATED IN THE NORTHWEST.

MUCH COLDER AIR WILL AFFECT THE REGION THIS WEEKEND. WIND CHILL
READINGS SATURDAY NIGHT WILL RANGE FROM 5 BELOW TO 10 BELOW ZERO
OVER MANY LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-232115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
309 PM CST FRI NOV 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NORTHWEST WINDS WILL GUST TO NEAR GALE FORCE LATE TONIGHT NEAR
DEATHS DOOR AND OTHER AREAS ADJACENT TO NORTHERN DOOR COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

NORTHWEST WINDS WILL CONTINUE TO GUST TO NEAR GALE FORCE ON
SATURDAY...ESPECIALLY NEAR DEATHS DOOR.

TSK/AW

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 2:07 AM CSTLake Effect Snow WatchGRBVilas10 hr
Nov 22, 9:46 AM CSTSmall Craft AdvisoryGRB44 hr
Nov 22, 11:59 AM CSTLake Effect Snow AdvisoryGRBVilas30 hr
Nov 22, 5:54 PM CSTSmall Craft AdvisoryGRB36 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.